# SDR QXEA2018011000011

- Difficulty date: January 9, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 39,909 hours, 41,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8209026
- Part serial: 2007020802
- Condition: Inoperative
- Location: A/C Pack
- Part time: 22,492 hours, 24,115 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING 10,500 FT, RECEIVED A CABIN PRESSURE WARNING,  RAN E & A CHECKLIST AND DESCENDED TO 9,000 FT. PERFORMED THE PRESSURIZATION FAIL CHECKLIST.  DURING THE CHECKLIST,  SELECTING BLEED FLOW MAX RECEIVED A NR 2 BLEED HOT CAUTION. RESET, NEVER CAME BACK. WHILE ATTEMPTING MANUAL PRESSURIZATION VIA THE E & A, UNABLE TO INCREASE THE DIFFERENTAL PRESSURE ABOVE 1 PSI.  THE DIFFERENTIAL PRESSURE SLOWLY WENT TO 0. ABLE TO DECREASE DIFFERENTIAL PRESSURE WITH THE MAIN PRESSURE SWITCH. THE CABIN DESCENDED WITH THE AIRPLANE.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  INTERROGATED CDS AND FOUND A FAULT CODE OF 3001 FOR THE PACK FCV AND CPC/OT VALVE DATA FAIL.  CLEARED CODES AND PERFORMED A FUNCTIONAL CHECK OF OUTFLOW VALVE IAW AMM 21-31-16-720-801.  NO DEFECTS NOTED.  PERFORMED A PRESSURIZATION CHECK AND FOUND THE PACK FCV INOPERATIVE.  REMOVED AND REPLACED THE PACK FCV IAW AMM 21-52-01-000/400-801.  PRESSURIZATION CHECKED GOOD IAW 21-31-00-720-801. ACFT OK FOR SERVICE. RETURNED TO SERVICE.
